MathSciNet Relay Station
MathSciNet bibliographic data
MR1893919 (2003b:32035) 32U05 (31C10 32U35)
Coman, Dan; Nivoche, Stéphanie Plurisubharmonic functions with singularities and affine invariants for finite sets in $\Bbb C\sp n$. Math. Ann. 322 (2002), no. 2, 317–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement